# SDR AALA201807239045

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 12,491 hours, 4,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. R2 RIGHT HAND AFT JUMP SEAT INBOARD EMERGENCY FLASHLIGHT LOW ON POWER. REPLACED EMERGENCY FLASHLIGHT BATTERY ON R2 INBOARD JUMP SEAT PER AMM 25-64-00. OPERATIONS CHECK OK. AIRCRAFT OK FOR SERVICE.
